The solvability in $W_2^1$ of the first boundary value problem for a second-order elliptic equation with principal part in divergence form
Doklady Akademii Nauk, Tome 178 (1968) no. 3, pp. 518-521
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_3_a2,
author = {A. H. Gudiev},
title = {The solvability in $W_2^1$ of the first boundary value problem for a second-order elliptic equation with principal part in divergence form},
journal = {Doklady Akademii Nauk},
pages = {518--521},
year = {1968},
volume = {178},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a2/}
}
TY - JOUR AU - A. H. Gudiev TI - The solvability in $W_2^1$ of the first boundary value problem for a second-order elliptic equation with principal part in divergence form JO - Doklady Akademii Nauk PY - 1968 SP - 518 EP - 521 VL - 178 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a2/ LA - ru ID - DAN_1968_178_3_a2 ER -
%0 Journal Article %A A. H. Gudiev %T The solvability in $W_2^1$ of the first boundary value problem for a second-order elliptic equation with principal part in divergence form %J Doklady Akademii Nauk %D 1968 %P 518-521 %V 178 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a2/ %G ru %F DAN_1968_178_3_a2
A. H. Gudiev. The solvability in $W_2^1$ of the first boundary value problem for a second-order elliptic equation with principal part in divergence form. Doklady Akademii Nauk, Tome 178 (1968) no. 3, pp. 518-521. http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a2/